| Model Number |
MN10450-90A |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Codes |
Undesired Nerve Stimulation (1980); Cramp(s) /Muscle Spasm(s) (4521)
| Date of Event |
06/24/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The date of event is estimated.
Event or Problem Description
It was reported that the patient experienced a shocking stimulation accompanied by muscle spasms.Diagnostics revealed the left l4 lead has all high impedances.As a result, surgical intervention may be undertaken to address the issue.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
Additional information received indicates surgical intervention was undertaken wherein the l4 lead broke during the procedure and was left partially implanted in the patient.